# SDR VJ32003F00024

- Difficulty date: March 3, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: J961225
- Condition: Cracked
- Location: Engine
- Part time: 491 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REQUIRD 100 HOUR INSPECTION, MOUNT FOUND TO BE CRACKED FROM EXHAUST HEAT.  PART WAS REPLACED WITH NEW AND CRACKED MOUNT RETURNED.  SUGGEST ALTERNATE MOUNT AND/OR APPLICATION OF HEAT SHIELD TO PROTECT MOUNT.
